# SDR DALA2014071004022

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NINE DEBONDED AREAS ON RT WING HEATER BLANKET WERE FOUND AT INBD AREA .  DAMAGE WAS REPAIRED  IAW ERA  527365-14  REV ORIG..
